MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS NEEDLE SFTYGLD 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS NEEDLE SFTYGLD 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305900
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that needle sftygld 22x1-1/2 rb had connection issues which caused leaked.This was discovered during use.The following information was provided by the initial reporter: material no.305900, batch no.8324528.It was reported unable to connect correctly to the syringe causing medication to leak out between needle and syringe connection.Did not connect correctly to the syringe causing medication to leak out between needle and syringe connection.User checked to make sure it wasn't user error vs other.
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see h.10.
 
Event or Problem Description
It was reported that needle sftygld 22x1-1/2 rb had connection issues which caused leaked.This was discovered during use.The following information was provided by the initial reporter: material no.305900; batch no.8324528.It was reported unable to connect correctly to the syringe causing medication to leak out between needle and syringe connection.Did not connect correctly to the syringe causing medication to leak out between needle and syringe connection.User checked to make sure it wasn't user error vs other.

Brand Name
NEEDLE SFTYGLD 22X1-1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9376755
Report Number1213809-2019-01184
Device Sequence Number3175367
Product Code FMI
UDI-Device Identifier30382903059004
UDI-Public30382903059004
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2023
Device Catalogue Number305900
Device Lot Number8324528
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer11/11/2019
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;